# SDR COMA0060145

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE OIL PRESSURE 120 PSI DURING TAKEOFF.  CLEANED WIRING CONNECTOR AT OIL PRESSURE TRANDUCER.  OIL PRESSURE WITHIN LIMITS.
